# SDR REXA201000077

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 20,792 hours, 17,884 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC6703867535
- Condition: Corroded
- Location: E&E Door
- Part time: 20,792 hours, 17,884 cycles
- Component: E&E Door, Bombdr
- Component part number: 601R3834683
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION ON AVIONICS DOOR, AFT SEAL RETAINERS.  REMOVED AND REPLACED TWO AFT AVIONICS DOOR SEAL RETAINERS, P/N CC670-38675-3 AND CC670-38662-5 IAW CRJ200 SRM 51-42-06.
